THERMAL SCIENCE

International Scientific Journal

Authors of this Paper

External Links

EXACT SOLUTIONS OF NON-LINEAR FRACTIONAL PARTIAL DIFFERENTIAL EQUATIONS BY FRACTIONAL SUB-EQUATION METHOD

ABSTRACT
This paper studies the space-time fractional Whitham-Broer-Kaup equations by the existed fractional sub-equation method, and exact solutions are obtained.
KEYWORDS
PAPER SUBMITTED: 2015-01-05
PAPER REVISED: 2015-02-27
PAPER ACCEPTED: 2015-03-31
PUBLISHED ONLINE: 2015-10-25
DOI REFERENCE: https://doi.org/10.2298/TSCI1504239M
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2015, VOLUME 19, ISSUE 4, PAGES [1239 - 1244]
REFERENCES
  1. Li, C., et al., Numerical Approaches to Fractional Calculus and Fractional Ordinary Differential Equation, J. Comput. Phys. 230 (2011), 9, pp. 3352-3368
  2. Odibat, Z., Momani, S., The Variational Iteration Method: An Efficient Scheme for Handling Fractional Partial Differential Equations in Fluid Mechanics, Comput. Math. with Appl. 58 (2009), 11-12, pp. 2199- 2208
  3. He, J.-H., et al., Geometrical Explanation of the Fractional Complex Transform and Derivative Chain Rule for Fractional Calculus. Phys. Lett. A. 376 (2012), 4, pp. 257-259
  4. Cui, M., Compact Finite Difference Method for the Fractional Diffusion Equation, J. Comput. Phys., 228 (2009), 20, pp. 7792-7804
  5. El-Sayed, A. M. A., Gaber, M., The Adomian Decomposition Method for Solving Partial Differential Equations of Fractal Order in Finite Domains, Phys. Lett. A., 359 (2006), 3, pp. 175-182
  6. Jumarie, G., Modified Riemann-Liouville Derivative and Fractional Taylor Series of Nondifferentiable Functions Further Results, Comput. Math. Appl., 51 (2006), 9-10, pp. 1367-1376
  7. Wang, M. L., et al., The (G'/G) - Expansion Method and Travelling Wave Solutions of Non-Linear Evolution Equations in Mathematical Physics, Phys. Lett. A., 372 (2008), 4, pp. 417-423
  8. He, J.-H. A Tutorial Review on Fractal Spacetime and Fractional Calculus, International Journal of Theoretical Physics, 53 (2014), 11, pp. 3698-3718
  9. Ablowitz, M. J., Clarkson, P. A., Solitons, Non-Linear Evolution Equations and Inverse Scattering, Cambridge Univ. Press., Cambridge, UK, 1992

© 2019 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence